Stability of the $n$ -Dimensional Mixed-Type Additive and Quadratic Functional Equation in Non-Archimedean Normed Spaces

Rassias, Themistocles M., Jung, Soon-Mo, Lee, Yang-Hi . Abstract and Applied Analysis 2012. 2012 (401762) :-

Locate this article in:

Bibtex

@article{CIS-315417,
  Author = {Rassias, Themistocles M. and Jung, Soon-Mo and Lee, Yang-Hi},
  Title = {Stability of the $n$ -Dimensional Mixed-Type Additive and Quadratic Functional Equation in Non-Archimedean Normed Spaces},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {401762},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles